Cymbalta Heartburnneed advice/recomendations

Discussion in 'Fibromyalgia Main Forum' started by marilynb, Aug 1, 2006.

  1. marilynb

    marilynb New Member

    I recently began taking Cymbalta & have had heartburn flare up again, after many years of being on Aciphex which has always controlled this problem.

    My question is, has anyone had this problem? The last couple of days I ran low on the Cymbalta & have had to take one 30mg a day instead of the 60mg & have noticed the heartburn is not as bad or even not there.

    Is anyone else dealing with this? How do you handle this? I have an appointment with a gastro Dr. but not for 3 more weeks. (his first available appt) I don't want to stop taking it, because it does help with the pain & depression, but I just can't deal with everyday heartburn.

    I have to run to work now, but I will check in tonight when I get home to see what everyones comments and recommendations are.

    Hope everyone has a great day.

    Thanks in advance,
    Marilynb
  2. charlenef

    charlenef New Member

    i went to my dr today and she just gave me cymbalta she assured me that this would not bother my stomach so i hope it will not bother me.. i will let you know how i do in a few weeks. if you like it though you might try dgl which is licorice root that dont have any side effect or gaucatonga this also reduces stomach acid. if you would like the phone number let me know and ill post it. i also talk prevacid and stomach enzymes.my stomach is really bad but these things help alot i can eat again if i dont go crazy. charlene
  3. Jen102

    Jen102 New Member

    certainly can bother your stomach. I had to start by opening the 20 mg capsule and start with about 1/4 of that, and work up in dosage. If I took more, I would vomit! I am now able to take 20 mg twice daily without upsetting my tummy, but it took many months of working up to this dosage. Blessings to you. Jen102